# SDR CA990310024

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335114
- Condition: Intermittent
- Location: Cockpit
- Part time: 18,814 hours
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) VERTIAL GYRO TOPPLED TWICE POST-TAKEOFF. VERTICAL GYRO REPLACED.
